alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : AIYUB, M [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Aiyub, M. On some seminormed sequence spaces defined by Orlicz function. Proyecciones (Antofagasta), Sept 2013, vol.32, no.3, p.267-280. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 3
select
to print
 Aiyub, M. Some new generalized I-convergent difference sequence spaces defined by a sequence of moduli. Proyecciones (Antofagasta), May 2013, vol.32, no.2, p.159-171. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 3
select
to print
 Aiyub, M. Bounded linear operators for some new matrix transformations. Proyecciones (Antofagasta), Sept 2012, vol.31, no.3, p.209-217. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information